# SDR 96DHL70901A

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fs 1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A11 CHECK, FUSELAGE SKIN BULGED UNDER RAIN GUTTER FS 1390 APPROXIMATELY JUST ABOVE NR 2 ENGINE LEFT FORWARD COWL.  REMOVED FASTENERS, CUTOUT DAMAGED AREA, FABRICATED REPAIR PARTS 3.5 INCHES BY 5 INCHES.  INSTALLED DOUBLER 8.5 INCHES BY 9.5 INCHES PER SRM 53-30-3.  REINSTALLED RAIN GUTTER PER SRM 51-30-2.
